MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®

C.R. BARD INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Catalog Number A303316A
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that material # a303316a lot # ngjx6399 out date 31may2027.There was a picture of the front and the back.One tray said latex free the other said latex, they were the same foley trays with the same product number, lot number and outdate.
 
Additional Manufacturer Narrative
The reported event was confirmed by capa/sa association to be manufacturing related as per capa#: 11598314 / sa #ucc-25-5282-fa.Visual evaluation of the returned sample noted four unopened (with original packaging), surestep foley tray system.Visual inspection of the sample noted that the four surestep foley trays that upon unpackaging present mislabeling was present in all returned trays.Tray 3 and 4 indicated with a303416a, and the tray 1 and 2 indicated with a303316a.This does not meet specification per ip7602974, revision 10 which states " part number, lot and expiration date must be correct and legible on the trays and box label".This specific complaint allegation was part of a broader investigation captured in per capa # 11598314 / sa #ucc-25-5282-fa.The capa investigation conducted a broader review of labeling, complaints, risk management file, raw materials, and manufacturing changes for this product.Based on the results of the investigation, no additional actions can be taken at this time.Dhr review for manufacturing lot no.Ngjx6399 for catalog number: a303316a (urnmtrfolytryclctn) being the reported lot did not show any rejects, planned deviations, reworks or component quality issues regarding visual and physical evaluation by ip7602974 rev 10.Corrections: d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that material#: a303316a, lot#: ngjx6399 out date 31may2027.There was a picture of the front and the back.One tray said latex free the other said latex, they were the same foley trays with the same product number, lot number and outdate.Per customer response received on 18jun2025, still they were having the product in their office.Asked for a serial number.The pictures had the lot numbers.No intervention required.No trouble shooting.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22236634
Report Number1018233-2025-04698
Device Sequence Number9098831
Product Code MJC
UDI-Device Identifier00801741073793
UDI-Public(01)00801741073793(11)241204(17)270531(10)NGJX6399
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA303316A
Device Lot NumberNGJX6399
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient SexUnknown